Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Fatigue, sweating, nausea, vomiting after bowel movement. Have kidney stones. Reason?

Hi, I m concerned about my Mother. Every 2-3 months she will have an episode where while having a bowel movement she starts to feel fatigued, starts sweating excessively and feels nauseated, sometimes vomiting . Shortly after, she feels better and symptoms do not return. My Mom has had kidney stones removed a couple of times when she was younger. She is now 79 years old. Her kidneys have stones again, but has not have them removed because of the bad condition her kidneys are in. My Mom also has told me that she has had a little bit of blood in her stool , but does not experience pain. I m not sure if that has gone away because she does not talk to me about it anymore. What can this sudden fatigue, sweats and nausea while having a movement be? Thanks, Sonia.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
According to your description of symptoms your mother should be examined and colorectal cancer should be ruled out first. Painless bleeding and old age is in favor of cancer however other condition may cause it.
You are advised to take your mother to doctor and get tests like, LFT,CBC,colonoscopy, stool analysis and xray.
Hope it helps.
Take care!
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor